# SDR SPAA9800007

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 84-20-03, CORROSION WAS FOUND ON THE AFT PRESSURE BULKHEAD WEB, CHORDS, ANGLES AND FITTINGS AT BS 1016.  REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH AN ALTERNATE METHOD THAT WAS APPROVED BY BOEING ENGINEERING.  FAA FORM 8110-3 AND ACCOMPANYING DATA ON FILE.
